# SDR ASAA2018042124372

- Difficulty date: April 21, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 37,579 hours, 11,501 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 1317M47G18
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND ECONOMIC FAULT ON THE NR 1 ENGINE.  MAINTENANCE MESSAGE 77-20871. THE TOP LEFT EGT SIGNAL T495S4 IS OUT OF RANGE.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 ENGINE UPPER 11 FUEL NOZZLES IAW T/C PWRPL-73CMPT-07267-2. OPS & LEAK CHECKED GOOD,  NO FAULTS NOTED.
